Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having pelvic inflammation, periods irregular. Ultrasound showing poly cyst, endometriosis. Given susten. Treatment?

hi dr, i am 26 years old unmarried , my periods are irregular from last year, not getting periods naturally from last year, last week i consulted gynecologist , and had ultra sound , in that my both ovaries are polycystic , endometriosis and having pelvic inflammation, dr gave me susten 300 one tablet and told me to wait for 10 days, its 5th days, still dont get period , dr is there some major problem
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Hi dear,
Irregular periods are quiet common with polycystic ovaries which usually presents as amenorrhoea of 2-3 mnths.
In my view, single dose of sustain is not sufficient for withdrawal.
Also, with associated problem of endometriosis, you ought to get fully investigated and treated including a diagnostic and therapeutic laparoscopy.
Kindly consult a good laparoscopic gynaecologist and take full treatment
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor